# SDR CA080206010

- Difficulty date: January 23, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE CREW RECEIVED A LOW OIL PRESSURE WARNING AND ELECTED TO SHUTDOWN THE ENGINE. SIGNS OF EXTERNAL LEAKAGE WERE FOUND AT POST FLIGHT INSP. THE ENG HAS BEEN REMOVED FOR INVESTIGATION AND REPAIR.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20080206010)
